# SDR 2005FA0001140

- Difficulty date: July 29, 2005
- Submitted: August 17, 2005
- Operation: General aviation
- Aircraft: N842E
- Make and model: Beech 1900D
- Aircraft serial: UE336
- Engine: Pwa PT6A6
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Mount
- Part number: 11693
- Condition: Faulty
- Location: Indirect Light
- Part time: 5,802 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSISTOR MOUNT, INSTRUMENT PANEL INDIRECT LISHTS OPERATE AT FULL BRIGHT REGARDLESS OF POTENTIATOR POSITION.  TROUBLESHOOTING FOUND THAT TRANSISTOR MOUNT WAS INSTALLED BEHIND LOCATION CALLED OUT AS COPILOTS FLIGHT INSTRUMENTS.  IDENTIFYING FAULTY TRANSISTOR COULD NOT BE ACCOMPLISHED UNTIL MIS-ROUTED TRANSISTOR SOCKET WAS FOUND.  NO MAINTENANCE WAS LOGGED IN THIS AREA SINCE NEW.  (K)
